# SDR F3LA200300089

- Difficulty date: February 25, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED R-2 DOOR RT. MOP SILL CORRODED AT VARIOUS POINTS ALONG ENTIRE LENGTH OF MOP SILL.  REPLACED DAMAGED MOP SILL PER SRM 51-30-2 AND BOEING DRAWING 65-45855.
